# SDR RAIA0001034

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT RIGHT INBOARD SEAT TRACK AT FUSELAGE FRAME 35.  MAINTENANCE REPAIRED RIGHT INBOARD SEAT TRACK AT FUSELAGE FRAME 35 IAW ATR42 SRM.
